# SDR AALA201506089014

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 515 EN-ROUTE, UPON DEPARTURE, BOTH ENGS EXCEEDED LIMITS ON EGT.  TOGA DEPARTURE WITHIN PERFORMANCE LIMITS.  EGT'S BOTH ABOVE 800.  AN OPERATIONAL DECISION WAS MADE TO BRING THE ACFT BACK.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED AN ENG WASH FOR BOTH ENGS.  A POWER ASSURANCE CHECK WAS ACCOMPLISHED ON BOTH ENGS.  ALL ENG PARAMETERS WERE FOUND WITHIN TARGET LIMITS.
